Results 51 to 60 of about 228,756 (169)

Sub-Riemannian geometry of non-differentiable bundles [PDF]

open access: yes, 2018
We show that the Chow`s Theorem and an analogue of the Ball-Box Theorem from smooth Sub-Riemannian geometry holds true for a class of non-differentiable tangent subbundles that satisfy a geometric condition. In the final section of the paper we also give
Türeli, S
core  

Uniform Gaussian Bounds for Subelliptic Heat Kernels and an Application to the Total Variation Flow of Graphs over Carnot Groups

open access: yesAnalysis and Geometry in Metric Spaces, 2013
In this paper we study heat kernels associated with a Carnot group G, endowed with a family of collapsing left-invariant Riemannian metrics σε which converge in the Gromov- Hausdorff sense to a sub-Riemannian structure on G as ε→ 0.
Capogna Luca   +2 more
doaj   +1 more source

All two‐dimensional expanding Ricci solitons

open access: yesJournal of the London Mathematical Society, Volume 111, Issue 3, March 2025.
Abstract The second author and H. Yin [Ars Inveniendi Analytica. DOI 10.15781/4x5c-9q97] have developed a Ricci flow existence theory that gives a complete Ricci flow starting with a surface equipped with a conformal structure and a non‐atomic Radon measure as a volume measure. This led to the discovery of a large array of new expanding Ricci solitons.
Luke T. Peachey, Peter M. Topping
wiley   +1 more source

Higher order Lipschitz Sandwich theorems

open access: yesJournal of the London Mathematical Society, Volume 111, Issue 3, March 2025.
Abstract We investigate the consequence of two Lip(γ)${\mathrm{Lip}}(\gamma)$ functions, in the sense of Stein, being close throughout a subset of their domain. A particular consequence of our results is the following. Given K0>ε>0$K_0 > \varepsilon > 0$ and γ>η>0$\gamma > \eta > 0$, there is a constant δ=δ(γ,η,ε,K0)>0$\delta = \delta (\gamma,\eta ...
Terry Lyons, Andrew D. McLeod
wiley   +1 more source

BiLipschitz Decomposition of Lipschitz Maps between Carnot Groups

open access: yesAnalysis and Geometry in Metric Spaces, 2015
Let f : G → H be a Lipschitz map between two Carnot groups. We show that if B is a ball of G, then there exists a subset Z ⊂ B, whose image in H under f has small Hausdorff content, such that B\Z can be decomposed into a controlled number of pieces, the ...
Li Sean
doaj   +1 more source

On a Dirichlet problem related to anisotropic fluid flow in bidisperse porous media

open access: yesMathematical Methods in the Applied Sciences, Volume 48, Issue 3, Page 3652-3669, February 2025.
This paper is concerned with the study of a Dirichlet boundary value problem for a system of two coupled anisotropic Darcy–Forchheimer–Brinkman equations on a bounded Lipschitz domain in ℝn(n=2,3)$$ {\mathrm{\mathbb{R}}}^n\left(n=2,3\right) $$. Using variational methods and fixed point techniques, we obtain a well‐posedness result in L2$
Andrei Gasparovici
wiley   +1 more source

Lectures notes in universal algebraic geometry [PDF]

open access: yesarXiv, 2016
Lectures notes in universal algebraic geometry for ...
arxiv  

Sub-semi-Riemannian geometry on $H$-type groups [PDF]

open access: yes, 2010
We consider $H$(eisenberg)-type groups whose law of left translation gives rise to a bracket generating distribution of step 2. In the contrast with sub-Riemannian studies we furnish the horizontal distribution with a nondegenerate indefinite metric of ...
Korolko, Anna
core  

Left-invariant paracontact metric structure on a group Sol

open access: yesДифференциальная геометрия многообразий фигур
Among Thurston's famous list of eight three-dimensional geometries is the geometry of the manifold Sol. The variety Sol is a connected simply connected Lie group of real matrices of a special form.
M. V. Sorokina, O. P. Surina
doaj   +1 more source

Hermite solution for a new fractional inverse differential problem

open access: yesMathematical Methods in the Applied Sciences, Volume 48, Issue 3, Page 3811-3824, February 2025.
Mathematics, mathematical modeling of real systems, and mathematical and computer methodologies aimed at the qualitative and quantitative study of real physical systems interact in a nontrivial way. This work aims to examine a new class of inverse problems for a fractional partial differential equation with order fractional 0<ρ≤1$$ 0<\rho \le 1 ...
Mohammed Elamine Beroudj   +2 more
wiley   +1 more source

Home - About - Disclaimer - Privacy